Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 135, NWS Kansas City, MO

June 21, 20154 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2015, 5:35 PM CDT for 4 counties in Missouri. It was in force for 20 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2015, 5:35 PM CDT (22:35 UTC)
Expired
Jun 21, 2015, 5:55 PM CDT
In force
20 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Daviess County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO

The radar

The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:37 PM CDTTSTM WND DMGBethany, MOTREE UPROOTED
Jun 21, 5:40 PM CDTHAIL 12 Nw Coffey, MO
Jun 21, 5:50 PM CDTHAIL 12 Nw Gilman City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1785 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS53 KEAX 212235
SVREAX
MOC061-079-081-129-212315-
/O.NEW.KEAX.SV.W.0135.150621T2235Z-150621T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 PM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  WESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHWESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 615 PM CDT

* AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BETHANY...
  AND MOVING EAST AT 30 MPH.

AT 514 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN 
PATTONSBURG.
AT 520 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 1 
MILE NORTHWEST OF BETHANY.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  GILMAN CITY...SPICKARD...MODENA...BRIMSON...MILL GROVE AND TINDALL.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 81 AND 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 4034 9413 4032 9354 4000 9365 4014 9415
TIME...MOT...LOC 2235Z 285DEG 24KT 4021 9398

HAIL...1.00IN
WIND...<50MPH

$$

LG
1 follow-up statement
508 
WWUS53 KEAX 212255
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT SUN JUN 21 2015

MOC061-079-081-129-212305-
/O.CAN.KEAX.SV.W.0135.000000T0000Z-150621T2315Z/
DAVIESS MO-GRUNDY MO-HARRISON MO-MERCER MO-
555 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERCER...SOUTHERN
HARRISON...WESTERN GRUNDY AND NORTHEASTERN DAVIESS COUNTIES IS 
CANCELLED...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4034 9413 4032 9354 4000 9365 4014 9415
TIME...MOT...LOC 2255Z 285DEG 24KT 4017 9381

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:19 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 21, 5:19 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 PM CDT Sun Jun 21 2015

.DISCUSSION...
Issued at 518 PM CDT SUN JUN 21 2015

Tonight - Monday:

Elevated convection redeveloping across northwest MO where airmass
is being feed by increasing feed of accas forming across northeast
KS. While the HRRR has had some issues its also been adamant that
scattered convection would from over northwest MO late this
afternoon and evening. SPC Meso Analysis depicts region of deep
moisture convergence and advection of better instability into
northwest MO to support the continued development. Isolated severe
is possible as 40kt 0-6km shear supports activity. Convection will
likely begin to fall apart as we head towards sunset and instability
begins to wane. Boundary currently over west central MO will
eventually lift north and into IA overnight allowing southerly flow
to reestablish itself.

Hot and humid air funnels back into the region as a stiff
southwesterly low level jet pushes in. Hot h7 temperatures in the
+14C to +17C range will effectively cap the airmass for most of the
day. Highs should rebound back into the lower to middle 90s with
hottest air over west central/northwest MO and eastern KS. Add in
surface dewpoints in the 71F-74F range and HI values will likely top
out around 105F. So issued a heat advisory for afternoon hours.

Fast zonal flow across the northern tier of states will allow a fast
moving shortwave to force a cold front south and east into northwest
MO by very late afternoon. Hot h7 temperatures will hold back
convection but operational models "cooling" at h7 by 00z Tuesday
suggest cooling due to convection. While convection will likely hold
off until Monday night will transition to that with a small window
of slight chance PoPs over far northwest MO.

Monday night - Tuesday night:

Aforementioned cold front will be the focus for scattered convection
Monday evening. Moderate/extreme instability and 0-6km bulk shear of
30-35kt will support a severe threat across northern MO down to the
MO River.

This frontal boundary is expected to stall across central MO on
Tuesday then lift back north as a warm front. Thus this boundary
will once again be the focus for a third round of potential severe
weather Tuesday through Tuesday night. Should see a 10-15 degree
thermal contrast across the boundary. High precipitable water values
during this period will support a continued heavy rain threat as
some training of cells is possible.

Wednesday:

The warm front is expected to lift north into IA and allow the cap
to reform and give us a chance to dry out. But the hot and humid air
is the trade off.

Thursday - Saturday:

The bouncing front is expected to head back south during this period
and in the vicinity of the CWA such that moderately high PoPs are
required. Extensive cloud cover and the rain cooled air should bring
reasonably cool air to the region, but at a cost...high humidity and
the threat of heavy rains.

Wednesday -

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1235 PM CDT SUN JUN 21 2015

Vicinity thunderstorms currently keep bubbling up near the terminals
and will persist well into the afternoon hours. This will likely
result in a combination of VFR and MVFR ceilings as the storms move
through this afternoon with the potential for quick periods of IFR.
After the storms dissipate later today expect VFR conditions into
the evening hours before the strong winds ahead of an approaching
cold front advect some MVFR ceilings in late tonight. Ceilings should
clear out tomorrow morning as the gusty winds increase in speed from
the southwest.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY from 1 PM to 7 PM CDT Monday FOR KSZ025-057-
     102>105.

MO...HEAT ADVISORY from 1 PM to 7 PM CDT Monday FOR MOZ002>006-
     011>015-020>023-028>031-037-038-043.

&&

DISCUSSION...MJ
AVIATION...Cutter
Hazardous weather outlook, Jun 21, 4:52 AM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
452 AM CDT SUN JUN 21 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-221000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
452 AM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS
 EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH
 OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS
 WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE
 FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND
 DIMINISH AFTER SUNSET.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW
 TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 21, 5:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             5 E MCFALL              40.11N 94.13W
06/21/2015  E0.88 INCH       DAVIESS            MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 21, 5:11 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
511 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             PATTONSBURG             40.05N 94.14W
06/21/2015  E1.00 INCH       DAVIESS            MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 21, 5:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
514 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             PATTONSBURG             40.05N 94.14W
06/21/2015  E1.00 INCH       DAVIESS            MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 21, 5:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 NW BETHANY            40.28N 94.04W
06/21/2015  E1.00 INCH       HARRISON           MO   TRAINED SPOTTER

&&

JWELSH
Special weather statement, Jun 21, 5:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT SUN JUN 21 2015

MOZ005-015-212300-
GRUNDY MO-HARRISON MO-
528 PM CDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRISON AND
NORTHWESTERN GRUNDY COUNTIES UNTIL 600 PM CDT...

AT 524 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
BETHANY...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRIMSON.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 85 AND 94.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4030 9404 4027 9376 4026 9376 4027 9372
      4026 9370 4013 9371 4017 9406
TIME...MOT...LOC 2228Z 282DEG 21KT 4023 9394

LG
Local storm report, Jun 21, 5:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             PATTONSBURG             40.05N 94.14W
06/21/2015  E2.00 INCH       DAVIESS            MO   TRAINED SPOTTER

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:23 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam22 min
Jun 20, 7:41 PM CDTSevere Thunderstorm WarningEAXSchuyler34 min
Jun 20, 7:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan49 min
Jun 20, 8:15 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler18 min
Jun 20, 8:30 PM CDTSpecial Weather StatementEAXSchuyler45 min
Jun 20, 8:42 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler48 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningEAXAdair, Sullivan38 min
Jun 20, 9:09 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan12 hr
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Macon, Sullivan47 min
Jun 20, 9:56 PM CDTSevere Thunderstorm WarningEAXLinn, Macon49 min
Jun 20, 10:10 PM CDTSpecial Weather StatementEAXAdair35 min
Jun 20, 10:45 PM CDTSpecial Weather StatementEAXMacon30 min
Jun 20, 10:58 PM CDTSpecial Weather StatementEAXAdair32 min
Jun 20, 11:15 PM CDTSevere Thunderstorm WarningEAXAdair, Macon30 min
Jun 20, 11:43 PM CDTSpecial Weather StatementEAXMacon32 min
Jun 21, 12:03 AM CDTAreal Flood AdvisoryEAXAdair, Sullivan6 hr
Jun 21, 9:18 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 9:29 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline46 min
Jun 21, 9:33 AM CDTSpecial Weather StatementEAXClay42 min
Jun 21, 9:36 AM CDTRiver Flood WarningEAXChariton, Macon46 hr
Jun 21, 9:42 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Clay, Lafayette, Ray, Saline4 hr
Jun 21, 9:58 AM CDTRiver Flood WarningEAXCooper, Howard10 days
Jun 21, 10:12 AM CDTSpecial Weather StatementEAXLafayette33 min
Jun 21, 10:19 AM CDTSpecial Weather StatementEAXHoward41 min
Jun 21, 10:25 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston62 hr
Jun 21, 10:27 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline63 min
Jun 21, 11:03 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 11:29 AM CDTFlash Flood WarningEAXClay, Clinton, Ray6 hr
Jun 21, 11:47 AM CDTSpecial Weather StatementEAXLafayette, Ray43 min
Jun 21, 12:12 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray, Saline48 min
Jun 21, 12:24 PM CDTFlash Flood WarningEAXCarroll, Lafayette, Ray, Saline6 hr
Jun 21, 12:40 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte50 min
Jun 21, 12:45 PM CDTRiver Flood WarningEAXClay, Ray30 hr
Jun 21, 1:01 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray44 min
Jun 21, 1:10 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray50 min
Jun 21, 1:26 PM CDTSpecial Weather StatementEAXClay34 min
Jun 21, 1:32 PM CDTSpecial Weather StatementEAXCaldwell, Carroll43 min
Jun 21, 1:49 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray41 min
Jun 21, 2:05 PM CDTSpecial Weather StatementEAXAndrew25 min
Jun 21, 2:08 PM CDTSpecial Weather StatementEAXCarroll37 min
Jun 21, 2:25 PM CDTSpecial Weather StatementEAXHolt35 min
Jun 21, 2:31 PM CDTSpecial Weather StatementEAXBuchanan29 min
Jun 21, 2:35 PM CDTSpecial Weather StatementEAXSaline25 min
Jun 21, 2:38 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb37 min
Jun 21, 2:59 PM CDTRiver Flood WarningEAXChariton, Howard, Saline9 days
Jun 21, 3:01 PM CDTRiver Flood WarningEAXRay7 days
Jun 21, 3:11 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Ray49 min
Jun 21, 3:26 PM CDTFlash Flood WarningEAXClinton3 hr
Jun 21, 3:32 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Ray28 min
Jun 21, 3:34 PM CDTFlash Flood WarningEAXCarroll, Ray4 hr
Jun 21, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Ray14 min
Jun 21, 4:28 PM CDTHeat AdvisoryEAXAndrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more27 hr
Jun 21, 4:31 PM CDTSpecial Weather StatementEAXGentry44 min
Jun 21, 4:38 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison37 min
Jun 21, 4:51 PM CDTSpecial Weather StatementEAXGentry24 min
Jun 21, 5:13 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Livingston20 min
Jun 21, 5:28 PM CDTAreal Flood WarningEAXCarroll, Clay, Clinton, Ray4 hr
Jun 21, 5:28 PM CDTSpecial Weather StatementEAXHarrison32 min
Jun 21, 5:50 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison21 min
Jun 21, 5:53 PM CDTSpecial Weather StatementEAXHarrison37 min
Jun 21, 6:09 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer51 min
Jun 21, 6:14 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison31 min
Jun 21, 6:57 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.